# SDR AALA20110525TUL09

- Difficulty date: May 25, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 61,891 hours, 21,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DECK FROM STATIONS 1681 TO 1720 TO RIGHT AND LEFT CREASE ANGLE IS OUT OF LIMITS PER SRM.  REPLACED DECK PER AARD 51-10-05-1, SRM 53-60-51-01, AND SRM 51-10-02-0G.
